Alert archive / Pennsylvania / Frost Advisories in 2007

Frost Advisory 4, NWS State College, PA

May 13, 200723 counties in Pennsylvania

NWS State College, PA issued this frost advisory at May 13, 2007, 4:09 AM EDT for 23 counties in Pennsylvania. It took effect at May 14, 2007, 3:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 13, 2007, 4:09 AM EDT (08:09 UTC)
In effect from
May 14, 2007, 3:00 AM EDT
Expired
May 14, 2007, 8:51 AM EDT
In force
6 hr
Issued by
NWS State College, PA
All 23 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Centre County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 79 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2007-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2007-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
521 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1381 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 130809
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 AM EDT SUN MAY 13 2007

...FROST EXPECTED LATE TONIGHT INTO EARLY MONDAY MORNING...

.THE COMBINATION OF MOSTLY CLEAR SKIES...LIGHT WINDS AND
UNSEASONABLY DRY AIR WILL ALLOW FROST TO DEVELOP LATE TONIGHT
THROUGH EARLY MONDAY MORNING.

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-131615-
/O.NEW.KCTP.FR.Y.0004.070514T0700Z-070514T1300Z/
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
409 AM EDT SUN MAY 13 2007

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. 

A COOL CANADIAN HIGH PRESSURE SYSTEM WILL PROVIDE MOSTLY CLEAR
SKIES AND LIGHT WINDS...ALLOWING FOR THE FORMATION OF FROST FROM
LATE TONIGHT INTO EARLY MONDAY MORNING ACROSS MUCH OF CENTRAL
PENNSYLVANIA AND THE MIDDLE AND LOWER SUSQUEHANNA VALLEY.

A FROST ADVISORY MEANS THAT A WIDESPREAD FROST IS EXPECTED IN THE
ADVISORY AREA. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNPROTECTED
OUTSIDE.

$$

STEINBUGL/LAMBERT
3 follow-up statements
000 
WWUS71 KCTP 131646
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1246 PM EDT SUN MAY 13 2007

...FROST EXPECTED LATE TONIGHT INTO EARLY MONDAY MORNING...

.THE COMBINATION OF MOSTLY CLEAR SKIES...LIGHT WINDS AND
UNSEASONABLY DRY AIR WILL ALLOW FROST TO DEVELOP LATE TONIGHT
THROUGH EARLY MONDAY MORNING.

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-140900-
/O.CON.KCTP.FR.Y.0004.070514T0700Z-070514T1300Z/
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1246 PM EDT SUN MAY 13 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. 

A COOL CANADIAN HIGH PRESSURE SYSTEM WILL PROVIDE MOSTLY CLEAR
SKIES AND LIGHT WINDS...ALLOWING FOR THE FORMATION OF FROST FROM
LATE TONIGHT INTO EARLY MONDAY MORNING ACROSS MUCH OF CENTRAL
PENNSYLVANIA AND THE MIDDLE AND LOWER SUSQUEHANNA VALLEY.

A FROST ADVISORY MEANS THAT A WIDESPREAD FROST IS EXPECTED IN THE
ADVISORY AREA. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNPROTECTED
OUTSIDE.

$$
000 
WWUS71 KCTP 140232
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1032 PM EDT SUN MAY 13 2007

...FROST EXPECTED LATE TONIGHT INTO EARLY MONDAY MORNING...

.THE COMBINATION OF MOSTLY CLEAR SKIES...LIGHT WINDS AND
UNSEASONABLY DRY AIR WILL ALLOW FROST TO DEVELOP LATE TONIGHT
THROUGH EARLY MONDAY MORNING.

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-141300-
/O.CON.KCTP.FR.Y.0004.070514T0700Z-070514T1300Z/
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1032 PM EDT SUN MAY 13 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT MONDAY. 

A COOL CANADIAN HIGH PRESSURE SYSTEM WILL PROVIDE MOSTLY CLEAR
SKIES AND LIGHT WINDS...ALLOWING FOR THE FORMATION OF FROST EARLY
MONDAY MORNING ACROSS MUCH OF CENTRAL PENNSYLVANIA AND THE SUSQUEHANNA
VALLEY.

A FROST ADVISORY MEANS THAT A WIDESPREAD FROST IS EXPECTED IN THE
ADVISORY AREA. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNPROTECTED
OUTSIDE.

$$
000 
WWUS71 KCTP 141251
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
851 AM EDT MON MAY 14 2007


PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-141400-
/O.CAN.KCTP.FR.Y.0004.000000T0000Z-070514T1300Z/
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
851 AM EDT MON MAY 14 2007

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES ARE REBOUNDING AFTER SUNRISE...THE THREAT FOR FROST
HAS DIMINISHED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at May 13, 3:45 AM EDT, 24 minutes earlier.

Area forecast discussion, May 13, 3:45 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 AM EDT SUN MAY 13 2007

.SYNOPSIS...
THE COLD FRONT RESPONSIBLE FOR THE SCATTERED SHOWERS...AND
THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN PENNSYLVANIA ON SATURDAY
HAS PUSHED SOUTH OF THE STATE THIS MORNING. A FEW SHOWERS WERE
LINGERING IN THE WAKE OF THIS FRONT ACROSS THE LOWER SUSQUEHANNA
VALLEY...BUT THEY WILL END BY DAYBREAK.

FOR THE REST OF TODAY...ANY LEFTOVER EARLY MORNING CLOUDS ACROSS
SOUTH CENTRAL PENNSYLVANIA WILL CLEAR OUT...LEAVING ABUNDANT
SUNSHINE AND AZURE BLUE SKIES ACROSS THE ENTIRE REGION. HIGH
PRESSURE OVER THE UPPER GREAT LAKES WILL MOVE SOUTHEAST AND BECOME
CENTERED ACROSS THE STATE TONIGHT. THIS HIGH WILL BRING CLEAR
SKIES AND CALM WIND LEADING TO WIDESPREAD FROST ACROSS MUCH OF THE
REGION...WITH EVEN SEVERAL HOURS OF SUB FREEZING TEMPERATURES...
IN THE MID TO UPPER 20S...ACROSS THE NORTHERN MOUNTAINS EARLY MONDAY.

DRY WEATHER AND NEAR NORMAL HIGH TEMPERATURES WILL CONTINUE MONDAY
BEFORE THE HIGH DRIFTS EAST OFF THE MID ATLANTIC COAST BRINGING A
WARM UP TO THE COMMONWEALTH WITH TEMPERATURES WELL ABOVE NORMAL
ON TUESDAY.

A STRONG COLD FRONT WILL SLIDE SOUTHEAST ACROSS PENNSYLVANIA LATE
TUESDAY NIGHT INTO WEDNESDAY BRINGING SHOWERS AND SCATTERED
THUNDERSTORMS. COOLER AND DRIER WEATHER WILL FOLLOW FOR THURSDAY
THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LINGERING POST COLD FRONTAL SHOWERS...NESTLED NEAR THE SOUTHERN
EDGE OF THE TIGHT 850 HPA THETA-E GRADIENT WILL EXIT SE OF THE
LOWER SUSQUEHANNA VALLEY BY 10Z TODAY. THE NORTHERN EDGE OF THE
STRATO CU DECK AT 07Z WAS LOCATED ALONG INTERSTATE 81...THEN WEST
ALONG THE PENN TURNPIKE ACROSS SCENT PENN. MOVEMENT TO THE CLOUD
DECK WAS SOUTH AT 15KTS. PERFECTLY CLEAR SKIES AND COOL TEMPS IN
THE 30S TO MID 40S WERE FOUND ACROSS CENTRAL AND NRN PENN.

MODEL SOUNDINGS AND IR SATELLITE IMAGERY INDICATES THAT THE ENTIRE
AREA WILL SEE CLOUD-FREE AIR LATER THIS MORNING...THROUGH AT
LEAST THE FIRST HALF OF TONIGHT...FOLLOWED BY INCREASING HIGH
CLOUDS VERY LATE TONIGHT OVER THE WEST.

HIGHS THIS AFTERNOON WILL BE AROUND 60 DEGREES ACROSS THE NRN AND
WRN MTNS...WITH MID TO UPPER 60S FOUND ELSEWHERE. THESE COOLER
TEMPS WILL BE ACCOMPANIED BY A 10 TO 13 KT NORTHERLY BREEZE WITH
SOME GUSTS AS HIGH AS THE LOW 20 KT RANGE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...

HIGH PRESSURE ACCOMPANIED BY  CLEAR SKIES...LOW DEWPOINTS AND
NEAR CALM AIR WILL SET UP IDEAL RADIATIONAL COOLING OF THE GROUND
AND AIR WITHIN LOWER BOUNDARY LAYER. WIDESPREAD FROST WILL FORM
ACROSS MUCH OF CENTRAL AND SOUTHERN PENN LATE TONIGHT /AFTER 07Z
MONDAY/...WHILE 2 OR 3 HOURS WILL BE SPENT WITH BELOW FREEZING
TEMPS IN THE MID/UPPER 20S EARLY MONDAY MORNING OVER THE NORTHERN
PENN MTNS.

POSTED A FROST ADVISORY FOR 07Z-13Z MONDAY FOR AREAS WHERE THE
OFFICIAL GROWING SEASON IS UNDERWAY...WHICH IS BASICALLY EVERYWHERE
SE OF THE ALLEGHENY PLATEAU. I EXPECT TO SEE WIDESPREAD FROST
ACROSS ALL OF THE CENTRAL RIDGE AND VALLEY REGION...AND AT LEAST
SCATTERED FROST ACROSS THE REGION SE OF INTERSTATE 81.
A FEW HOURS OF SUB FREEZING TEMPS WILL OCCUR LATE TONIGHT OVER THE
NORTHERN AND WESTERN MTNS. SINCE THE OFFICIAL GROWING SEASON WONT
BEGIN UNTIL MAY 15 ACROSS COUNTIES THAT BORDER THE ALLEGHENY
FRONT...AND ABOUT MAY 25 OVER THE NRN MTNS...HAVE DECIDED NOT TO
ISSUE A SEPARATE FREEZE WARNING. WILL HOWEVER EMPHASIZE THIS
POTENTIAL IMPACT TO E3ARLY SEASON CROPS AND FLOWERING PLANTS
WITHIN THE BODY OF THE HAZARDOUS WEATHER OUTLOOK /PHLHWOCP/.

MONDAY WILL FEATURE JUST SLIGHTLY MILDER TEMPS /AFTER THE QUITE
CHILLY...FROSTY MORNING/ WITH VARYING AMOUNTS OF
CIRRUS/CIRROSTRATUS SPILLING SE FROM DYING MESOSCALE CONVECTIVE
SYSTEMS ACROSS THE UPPER MIDWEST. WILL HAVE TO CLOSELY MONITOR THE
TIMING AND EXTENT OF THE HIGH CLOUDS AS THEY COULD HAVE AN IMPACT
ON LOWERING MAX TEMPS FOR MONDAY.

&&

.LONG TERM /MONDAY EVENING THROUGH SATURDAY/...

A WARM FRONT WILL LIFT NORTH ACROSS NW PA MONDAY NIGHT...
ACCOMPANIED BY A 20-30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS
ACROSS THE NRN PENN MTNS LATE MONDAY AFTERNOON AND MON NIGHT AS A
35 TO 45 KTS MEAN 850-700 HPA WESTERLY WIND MAXS BRINGS
SIGNIFICANT MID LEVEL WARM ADVECTION/AND ISENT LIFT CENTERED ALONG
THE 305K THETA SFC.

A RATHER STRONG...40 TO 50 KT WSW 850 HPA WIND AXIS WILL BECOME
LOCATED ACROSS NW PENN LATE TUESDAY AND SHIFT GRADUALLY SE ACROSS
CENTRAL PENN TUESDAY NIGHT BRINGING SCATTERED SHOWERS AND TSRA.

TEMPS WILL LIKELY SOAR TO WELL ABOVE NORMAL /BY AS MUCH AS 15 DEG
F/ TUESDAY AFTERNOON AS THE DOWNSLOPE WSW MEAN BOUNDARY LAYER FLOW
INCREASES WITHIN THE WARM SECTOR...WITH THE MERCURY REACHING THE
LOWER TO MID 80S IN THE CENTRAL AND SE VALLEYS.

ANY TSRA THAT FORM LATER TUESDAY AND TUESDAY NIGHT SHOULD HAVE A
RATHER HIGH CLOUD BASE AS THE SFC TEMP/DEWPOINT SPREAD WILL BE
NEARLY 35F. ALTHOUGH ML CAPE WILL BE LIMITED TO BELOW 1000
J/KG...THERE COULD BE A SIGNIFICANT DOWNBURST THREAT WITHIN AN
INVERTED-V SOUNDING ENVIRONMENT...ESPECIALLY ACROSS NRN PENN WHERE
850 HPA WINDS WILL BE THE STRONGEST.

I WAS QUITE SURPRISED TO GLANCE AT THE 00Z GFS TIMESECTION FOR
KBFD AND SEE SOME LIGHT PRECIP IN THE FROZEN FORM LATE WEDNESDAY
NIGHT IN THE WAKE OF THE STRONG COLD FRONT. HIGH TEMPS WED WILL BE
IN THE 50S ACROSS THE NRN MTNS AND IN THE 60S FURTHER SOUTH. A
DEEP TROUGH WITH CROSS THE REGION THURSDAY MORNING...CONTAINING
MUCH BELOW NORMAL 850 HPA TEMPS /-2 TO -3 STANDARD DEVIATIONS/ OF
AROUND -3 TO -7 ACROSS CENTRAL AND NRN PENN. SCATTERED EARLY
MORNING RAIN/SNOW SHOWERS AREN/T OUT OF THE QUESTION ACROSS THE NW
MTNS THURSDAY.

MEX MOS TEMPS HAVE DROPPED BY ABOUT 10F AT ALL LOCATIONS FROM MEN
MOS GUIDANCE 24 HOURS AGO...INDICATING THE POOR HANDLING OF THE
TROUGH/S STRENGTH AS COMPARED WITH THE CONSISTENTLY STRONGER
EUROPEAN GUIDANCE THIS GO-ROUND.

DRY...CLEAR TO PARTLY CLOUDY WEATHER WILL ACCOMPANY A GRADUAL
WARM UP FRIDAY INTO SATURDAY AS HIGH PRESSURE BUILDS EAST OVER THE
CENTRAL OHIO RIVER VALLEY.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
IR SAT IMAGERY SHOWS BACK EDGE OF THE SC ALONG A JST-UNV-IPT LINE
AS OF 05Z. SOME POCKETS OF LOWER /MVFR/ CLOUDS WITH BASES RUNNING
AROUND 1200-1800FT. HIGH PRESSURE BUILDING IN FROM THE NW
PROVIDING SKC ACROSS MUCH OF NORTHERN AND WESTERN PA. RADAR STILL
SHOWS SOME SHOWERS DRIFTING EWD ACROSS SERN PA ASSOCIATED WITH
LARGE SCALE LIFT AHEAD OF SHORT WAVE TROF TRANSLATING THRU THE
STATE.

SKIES BCMG CLR AT JST-AOO-UNV-IPT WITHIN THE NEXT HOUR OR SO.
LINEAR EXTRAPOLATION OF THE BACK EDGE OF THE CLOUDS WOULD SUGGEST
CLEARING WOULD NOT TAKE PLACE AT MDT UNTL AROUND 10Z. OCNL -SHRA
ALSO PSBL ACROSS MUCH OF THE LOWER SUSQ VLY/SERN TERMINALS THROUGH
10Z.

VFR FLYING WILL BE THE RULE TODAY UNDER THE INFLUENCE OF SFC HI
PRESSURE. NRLY SFC WNDS 8-12KTS WITH GUSTS 18-23KTS THIS AFTN AS
BLYR BECOMES WELL-MIXED. WNDS WILL SUBSIDE AS THE SUN GOES DOWN.

SFC HI SLIDES SEWD OFF THE MID ATLANTIC COAST MONDAY WITH WARM
ADVECTION /MID LVL CLOUDS/ INCREASING AS A WARM FRONT LIFTS NEWD
THROUGH THE DAY. LOW LEVELS LOOK RATHER DRY SO WOULD NOT
ANTICIPATE MUCH MORE THAN A SPRINKLE WITH THE WARM FRONT AND WEAK
UPPER LEVEL FORCING. WNDS VEER AROUND TO THE SSW BY EARLY TUE
WITH LLVL MSTR INCREASING. COLD FRONT APPROACHES TUESDAY WITH
FROPA WED ALONG WITH SCT SHRA/TSRA. A STRONG UPPER LEVEL TROF TO
FOLLOW THE FROPA THUR. EXPECT THE WORST FLYING CONDS WED/THUR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 3 AM TO 9 AM EDT MONDAY FOR PAZ019-025>028-
034>036-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...LAMBERT
AVIATION...STEINBUGL
Hazardous weather outlook, May 12, 11:45 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1145 PM EDT SAT MAY 12 2007

PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-140345-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1145 PM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AREAS OF FROST ARE LIKELY EARLY MONDAY MORNING AS A LARGE AREA OF
HIGH PRESSURE CURRENTLY OVER CENTRAL ONTARIO DRIFTS SOUTH AND
BECOMES CENTERED OVER THE STATE. LOW TEMPERATURES AROUND DAYBREAK
MONDAY WILL LIKELY BE IN THE LOWER TO MID 30S THROUGHOUT RURAL
AREAS...AND IN THE UPPER 30S IN THE CITIES AND LARGER TOWNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017-018-024-033-037-041-042-140345-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
1145 PM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDESPREAD FROST WILL OCCUR EARLY MONDAY MORNING...WITH A HARD
FREEZE ACROSS THE NORTHERN MOUNTAINS OF PENNSYLVANIA AS A LARGE
AREA OF HIGH PRESSURE CURRENTLY OVER CENTRAL ONTARIO DRIFTS SOUTH
AND BECOMES CENTERED OVER THE STATE. LOW TEMPERATURES AROUND
DAYBREAK MONDAY WILL RANGE FROM 25 TO 30 ACROSS THE NORTHERN
MOUNTAINS...AND IN THE LOWER 30S OVER THE LAUREL HIGHLANDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LAMBERT

Nearby

Frost Advisories in Pennsylvania, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.